# SDR USAA2013032700013

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 62,146 hours, 41,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN BROKEN OFF MOUNT IN CABIN.  MAINTENANCE REPAIRED AS NEEDED.  CHECKS GOOD.
